MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA 500

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA 500
Model Number DIMENSION VISTA 500
Medical Device Problem Code Sparking (2595)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted a siemens customer care center (ccc) and reported observing a spark while attempting to troubleshoot a dimension vista 500 instrument.A siemens customer service engineer (cse) was dispatched to the customer¿s site.During the visit, the cse found that the monitor was defective, and the power cord was stripped.The cse replaced the monitor and power cord and ran a system check with results within acceptable parameters.Siemens further evaluated the event and concluded that the power cord issue and the monitor's defect potentially contributed to this event.The instrument is performing according to specifications.No further evaluation of this device is required.
 
Event or Problem Description
The customer reportedly observed a spark while attempting to troubleshoot a dimension vista 500 instrument.The instrument monitor was unresponsive due to a damaged power cable and the customer tried to troubleshoot the damaged cable and observed a spark.There are no known reports of visible flames, smoke, injury, nor adverse health consequences due to the event.

Brand Name
DIMENSION VISTA 500
Common Device Name
DIMENSION VISTA 500
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC
101 silvermine road
registration# 1226181
brookfield CT 06804
Manufacturer Contact
varsha joshi
pritech park sez, block 11
karnataka 56010-3
IN   560103
870577433
MDR Report Key21983780
Report Number2517506-2025-00074
Device Sequence Number12840410
Product Code JJE
UDI-Device Identifier00630414949581
UDI-Public(01)00630414949581
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K051087
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDIMENSION VISTA 500
Device Catalogue Number10284473
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2025
Initial Report FDA Received Date05/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/10/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown